# SDR AALA982129

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING IN COACH CABIN INOPERATIVE.  REPAIRED WIRING IN COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
